# SDR DALA2025050503427

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0943163) CABIN SEAT TRACK HAS DAMAGE AT UPPER CROWN AREA, STA 520- 522 LBL 24.5. REMOVED AND REPLACED CABIN SEAT TRACK SECTION FROM STA 500H - 520 LBL 24.5 IAW B737 SRM 51-40-02. FABRICATED FROM EXTRUSION BAS1520-2789 CABIN SEAT TRACK AT STA 500H - 520 LBL 24.5 IAW B737 SRM 51-40-05 AND B737 SRM 51-40-08.
